Alert archive / Illinois / Flash Flood Warnings in 2006
Flash Flood Warning 17, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 22, 2006, 6:54 PM CDT for Effingham County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2006, 6:54 PM CDT (23:54 UTC)
- Expired
- Jun 23, 2006, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Effingham County, IL
The radar
The Evansville,IN radar (KVWX), 118 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1783 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 222357
FFWILX
ILC049-230600-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT THU JUN 22 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS.
* UNTIL 100 AM CDT FRIDAY
* AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL HAD OCCURRED ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED 1 TO 2 INCHES OF RAIN HAD FALLEN.
MORE STRONG THUNDERSTORMS WILL BE MOVING INTO THE COUNTY
DURING THE NEXT SEVERAL HOURS. AN ADDITIONAL INCH OF RAINFALL
WILL BE POSSIBLE FROM THESE STORMS. THIS WILL MAKE FLASH
FLOODING POSSIBLE IN THE AREA THIS EVENING.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...EFFINGHAM...ALTAMONT...BEECHER CITY...DIETERICH...
SHUMWAY...TEUTOPOLIS...WATSON...ELLIOTSTOWN...HEARTVILLE...MASON
AND MOCCASIN.
FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA...
MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND
CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND
PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS...OR WATERS
OF UNKNOWN DEPTH...BY FOOT OR AUTOMOBILE.
REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3920 8848 3916 8848 3915 8839 3893 8839
3892 8880 3920 8879
$$
GOETSCH2 follow-up statements
000
WGUS73 KILX 230250
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
949 PM CDT THU JUN 22 2006
ILC049-230600-
EFFINGHAM-
949 PM CDT THU JUN 22 2006
...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR EFFINGHAM COUNTY
UNTIL 100 AM CDT...
AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOVED EAST THE WARNING
AREA. HOWEVER...RUNOFF MAY CONTINUE TO AFFECT EFFINGHAM COUNTY UNTIL
1 AM.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3920 8848 3916 8848 3915 8839 3893 8839
3892 8880 3920 8879
$$
CHURCHILL000
WGUS73 KILX 230449
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1149 PM CDT THU JUN 22 2006
ILC049-230459-
EFFINGHAM-
1149 PM CDT THU JUN 22 2006
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EFFINGHAM COUNTY
HAS BEEN CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3920 8848 3916 8848 3915 8839 3893 8839
3892 8880 3920 8879
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:55 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 22, 3:55 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 355 PM CDT THU JUN 22 2006 .DISCUSSION... MAIN CONCERN IS SEVERE WEATHER TONIGHT...WITH SEVERE CHANCES ALONG THE FRONT AGAIN ON FRIDAY. THE GFS WAS THE MORE AGGRESSIVE MODEL WITH EACH OF THE WAVES THAT COME THROUGH OUR CWA...MAINLY DUE TO CONVECTIVE FEEDBACK ISSUES. THE NAM-WRF WAS MORE STABILE IN THAT SENSE...WITH THE CANADIAN GLOBAL IN AGREEMENT. A BLEND OF THE TWO WAS GENERALLY FOLLOWED. SHORT TERM...TONIGHT THROUGH SATURDAY... THE CURRENT SURFACE ANALYSIS SHOWS THE FRONTAL BOUNDARY HAS SAGGED SOUTHWARD TODAY...REACHING TO A LINE FROM TAYLORVILLE TO MATTOON TO PARIS. SOUTH OF THERE...THE AIRMASS IS VERY MOIST...WITH PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES. INSTABILITY PARAMS INDICATE THE AREA HAS LITTLE CAP...AND 30 KTS OF BULK SHEAR...WITH MUCAPES OF 2500 J/KG. A LINE OF STORMS IS ALREADY MOVING TOWARD OUR S CWA ACROSS MISSOURI...INTO AN AREA THAT HAS DESTABILIZED DUE TO THE SUNSHINE AND A LLJ BRINGING MOISTURE TOWARD THE BOUNDARY. HEAVY RAINS ARE EXPECTED WITH THE LINES OF STORMS TONIGHT...ALONG WITH DAMAGING WINDS...AS THE STORMS EVOLVE INTO A SQUALL LINE OVER ILLINOIS. I ADDED SEVERE WORDING TO THE GRIDS...WITH WIND AND HVY RAIN. AS THE NIGHT PROGRESSES...THE STORMS WILL BE MORE CONFINED TO OUR SOUTHERN CWA...CLOSER TO THE FRONT. FRIDAY WILL FEATURE A LOW PRESSURE SYSTEM MOVING EAST ALONG THE FRONT. THE GFS DEEPENS THE LOW MUCH MORE THAN THE NAM-WRF...AND DROPS MUCH MORE RAIN AS WELL. THE POTENTIAL EXISTS FOR SOME HEAVY RAINS AGAIN ON FRIDAY MORNING IN OUR S CWA...AND I LEFT THE LIKELY POPS IN PLACE. AS THE LOW PASSES BY TO THE EAST...AND THE FRONT PUSHES FARTHER SOUTH...AWAY FROM OUR CWA...STORMS SHOULD END FROM NW TO SE FRIDAY AFTERNOON. I ADJUSTED POPS TO REFLECT THIS. COOLER CONDITIONS ARE STILL ON TAP FOR FRIDAY NIGHT AND SATURDAY... AS NORTHWEST FLOW PREVAILS UNDER SURFACE RIDGING. THE NEXT WAVE WILL BE APPROACHING ON SATURDAY NIGHT...BUT ENOUGH DRY AIR SHOULD BE IN PLACE TO KEEP PRECIP AT BAY UNTIL SUNDAY. LONG TERM...SUNDAY THROUGH WEDNESDAY... SUNDAY WILL SEE THE NEXT H5 SHORTWAVE APPROACH FROM THE NW. THERE WILL NOT BE A MAJOR INCREASE IN MOISTURE WITH THIS WAVE AND THE WAVE WILL BE CUTTING INTO A RIDGE. IT APPEARS THE SHORTWAVE WILL HAVE ITS BEST CHANCE OF PRODUCING PRECIP IN OUR CWA IN THE AFTERNOON...AND I WENT WITH 30 POPS FOR THAT TIME. A BREAK IN THE ACTION WAS INDICATED FOR SUNDAY NIGHT BY THE NAM AND CANADIAN...WITH ADDITIONAL FORCING ON MONDAY. I LEFT THE 20 POPS ON MONDAY AS IS. THE ONLY OTHER CHANGES TO THE EXTENDED WERE FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AS A LONG WAVE TROUGH DIGS TOWARD THE OHIO VALLEY. 20 POPS WAS ALL I ADDED...SO STILL SOME TIME TO FINE TUNE. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHIMON
Hazardous weather outlook, Jun 22, 11:55 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1155 AM CDT THU JUN 22 2006 ILZ027>031-036>038-231100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- 1155 AM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL SLOWLY SLIDE SOUTHWARD INTO THE REGION THIS AFTERNOON... MEANWHILE AN UPPER LEVEL DISTURBANCE OVER WESTERN IA AND MO WILL MOVE ACROSS THE REGION. THIS WILL RESULT IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THIS AFTERNOON... AND THERE IS A SLIGHT CHANCE A FEW STORMS THAT DEVELOP COULD BECOME SEVERE. MORE ORGANIZED THUNDERSTORMS AND A HIGHER SEVERE WEATHER THREAT ARE EXPECTED FARTHER SOUTH WHERE THE ATMOSPHERE WILL REMAIN MORE UNSTABLE. THE MOST LIKELY TIMEFRAME FOR ANY THUNDERSTORMS WILL BE AFTER 2 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON. ILZ040>044-047>053-231100- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON- 1155 AM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. A SLOW MOVING COLD FRONT WILL SLOWLY DROP SOUTH ACROSS NORTHERN ILLINOIS THIS AFTERNOON. MEANWHILE... A SMALL SCALE LOW PRESSURE SYSTEM OVER NORTHWESTERN MISSOURI WILL MOVE EAST TOWARDS THE MISSISSIPPI RIVER THIS AFTERNOON. AT THE SAME TIME AN UPPER LEVEL DISTURBANCE WILL SWING THROUGH FROM WESTERN IOWA. A MOIST AND UNSTABLE ATMOSPHERE IN PLACE COMBINED WITH THE AFOREMENTIONED FORCING MECHANISMS WILL LEAD TO THE DEVELOPMENT OF SCATTERED TO WIDESPREAD THUNDERSTORMS LATER THIS AFTERNOON. THE PRIMARY THREAT WILL BE DAMAGING WINDS... LARGE HAIL... AND A SLIGHT CHANCE OF AN ISOLATED TORNADO. THE PRIMARY TIMEFRAME FOR ORGANIZED SEVERE WEATHER WILL BE LATER THIS AFTERNOON... GENERALLY AFTER 2 PM... WITH SOME ISOLATED THUNDERSTORMS POSSIBLE EARLIER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO THE NORTH OF A SLOW MOVING COLD FRONT. ANY STORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. ILZ045-046-054>057-061>063-066>068-071>073-231100- CHAMPAIGN-VERMILION-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- 1155 AM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING LATE THIS MORNING AHEAD OF AN OUTFLOW BOUNDARY FROM OVERNIGHT THUNDERSTORMS OVER IOWA. THESE STORMS HAVE MOSTLY MOVED OUT OF THE CHAMPAIGN-URBANA AREA... BUT HAVE BEEN STRENGTHENING ACROSS AREAS SOUTH OF I-70. THESE STORMS WILL HAVE THE CAPABILITY TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THIS INITIAL THREAT SHOULD DECREASE AFTER 1 PM AS THE FORCING SHIFTS EAST OF THE AREA. HOWEVER... THE ATMOSPHERE WILL REMAIN QUITE UNSTABLE... AND ANOTHER SERIES OF DISTURBANCES IS EXPECTED TO MOVE EAST INTO THE MISSISSIPPI VALLEY LATE THIS AFTERNOON AND THIS EVENING... BRINGING A MODERATE RISK OF SEVERE WEATHER. PRIMARY THREATS FOR THIS SECOND ROUND WILL INCLUDE DAMAGING WINDS... LARGE HAIL... AND ISOLATED TORNADOES. BEST TIMEFRAME FOR ORGANIZED SEVERE WEATHER SHOULD BE AFTER 4 PM INTO THIS EVENING. A FEW ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE EARLIER IN THE AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO THE NORTH OF A SLOW MOVING COLD FRONT. A FEW OF THIS STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY... ESPECIALLY LATER THIS AFTERNOON. HARDIMAN/BAK
In the hours before
Local storm report, Jun 22, 5:12 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
512 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND GST 3 W ST. FRANCISVILLE 38.59N 87.70W
06/22/2006 M61 MPH LAWRENCE IL AWOS
WIND GUST MEASURED AT MT. CARMEL AIRPORT
&&
KELLYLocal storm report, Jun 22, 5:14 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 4 E CHARLESTON 39.48N 88.10W
06/22/2006 E0.88 INCH COLES IL EMERGENCY MNGR
&&
KELLYLocal storm report, Jun 22, 5:49 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
549 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND GST MATTOON 39.48N 88.37W
06/22/2006 E60 MPH COLES IL EMERGENCY MNGR
ESTIMATED WIND GUST...REPORTED BY A TRAINED SPOTTER AT
THE INTERSECTION OF IL ROUTE 16 AND I-57
&&
KELLYLocal storm report, Jun 22, 5:55 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
555 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND GST 3 NE MATTOON 39.51N 88.33W
06/22/2006 E70 MPH COLES IL LAW ENFORCEMENT
REPORTED BY IL STATE POLICE 4 MILES N OF I-57 AND IL
ROUTE 16 JCT
0549 PM TSTM WND GST TRILLA 39.38N 88.35W
06/22/2006 E60 MPH COLES IL TRAINED SPOTTER
ESTIMATED WIND GUST...6 INCH DIAMETER TREE LIMBS DOWN IN
MANY LOCATIONS
&&
KELLYLocal storm report, Jun 22, 6:25 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG MATTOON 39.48N 88.37W
06/22/2006 COLES IL TRAINED SPOTTER
SEVERAL TREES DOWN IN MATTOON
0620 PM FLASH FLOOD MATTOON 39.48N 88.37W
06/22/2006 COLES IL TRAINED SPOTTER
SOME RURAL ROADS NEAR MATTOON IMPASSIBLE DUE TO WATER
OVER ROADS
&&
KELLYLocal storm report, Jun 22, 6:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM FLASH FLOOD MATTOON 39.48N 88.37W
06/22/2006 COLES IL CO-OP OBSERVER
FLOODING OF ROADWAYS NEAR LAKE PARADISE LAKE AT FISH
HATCHERY ROAD
0633 PM TSTM WND DMG MATTOON 39.48N 88.37W
06/22/2006 COLES IL CO-OP OBSERVER
ESTIMATED 50 TO 60 MPH WINDS KNOCKED BRANCHES DOWN IN
MATTOON
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:52 AM CDT | Severe Thunderstorm Warning | ILX | Knox | 23 min |
| Jun 22, 7:06 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 39 min |
| Jun 22, 8:02 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 31 min |
| Jun 22, 8:15 AM CDT | Severe Thunderstorm Warning | ILX | Woodford | 60 min |
| Jun 22, 8:19 AM CDT | Tornado Warning | ILX | Tazewell | 12 min |
| Jun 22, 8:41 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 49 min |
| Jun 22, 11:19 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 27 min |
| Jun 22, 11:50 AM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 37 min |
| Jun 22, 3:36 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 54 min |
| Jun 22, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Effingham | 37 min |
| Jun 22, 4:46 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 56 min |
| Jun 22, 5:04 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 56 min |
| Jun 22, 5:14 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 46 min |
| Jun 22, 5:19 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 56 min |
| Jun 22, 5:24 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland | 19 min |
| Jun 22, 5:38 PM CDT | Tornado Warning | ILX | Coles | 24 min |
| Jun 22, 5:48 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Moultrie | 43 min |
| Jun 22, 6:08 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 13 min |
| Jun 22, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 25 min |
| Jun 22, 6:30 PM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.